Home > Research > Publications & Outputs > Periodic orbits near bifurcations of codimensio...

Electronic data

Links

Text available via DOI:

View graph of relations

Periodic orbits near bifurcations of codimension two: Classical mechanics, semiclassics and Stokes transitions.

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1998
<mark>Journal</mark>Journal of Physics A: Mathematical and General
Volume31
Number of pages5096
Pages (from-to)4167-9262
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We investigate classical and semiclassical aspects of codimension-two bifurcations of periodic orbits in Hamiltonian systems. A classification of these bifurcations in autonomous systems with two degrees of freedom or time-periodic systems with one degree of freedom is presented. We derive uniform approximations to be used in semiclassical trace formulae and determine also certain global bifurcations in conjunction with Stokes transitions that become important in the ensuing diffraction catastrophe integrals.